A geometric description of the class invariant homomorphism
Journal de théorie des nombres de Bordeaux, Volume 6 (1994) no. 2, p. 273-280
@article{JTNB_1994__6_2_273_0,
     author = {Agboola, Adebisi},
     title = {A geometric description of the class invariant homomorphism},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {2},
     year = {1994},
     pages = {273-280},
     zbl = {0833.11055},
     mrnumber = {1360646},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1994__6_2_273_0}
}
Agboola, A. A geometric description of the class invariant homomorphism. Journal de théorie des nombres de Bordeaux, Volume 6 (1994) no. 2, pp. 273-280. http://www.numdam.org/item/JTNB_1994__6_2_273_0/

[A1] A. Agboola, Iwasawa theory of elliptic curves and Galois module structure, Duke Math. J. 71 (1973), 441-462. | MR 1233444 | Zbl 0802.11051

[A2] A. Agboola, p-adic representations and Galois module structure, preprint.

[A3] A. Agboola, Abelian varieties and Galois module structure in global function fields, Math. Z. (to appear). | Zbl 0863.11078

[A4] A. Agboola, On p-adic height pairings and locally free classgroups of Hopf orders, in preparation.

[AT] A. Agboola, M.J. Taylor, Class invariants of Mordell-Weil groups, J. reine angew. Math. 447 (1994), 23-61. | MR 1263168 | Zbl 0799.11049

[BT] N.P. Byott, M.J. Taylor, Hopf orders and Galois module structure, in: Group rings and classgroups, K. W. Roggenkamp, M. J. Taylor (eds.), Birkhauser, 1992. | MR 1167451 | Zbl 0811.11068

[CM] L. Childs, A. Magid, The Picard invariant of a principal homogeneous space, J. Pure and Appl. Alg. 4 (1974), 273-286. | MR 340266 | Zbl 0282.14015

[CS] G. Cornell, J. Silverman (eds.), Arithmetic Geometry, Springer, 1986. | MR 861969 | Zbl 0596.00007

[F] G. Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlkörpen, Invent. Math. 73 (1983), 349-366. | MR 718935 | Zbl 0588.14026

[G] R. Greenberg, Iwasawa theory for p-adic representations, Advanced Studies in Pure Mathematics 17 (1989), Academic Press, 97-137. | MR 1097613 | Zbl 0739.11045

[Mi] J. Milne, Abelian varieties, in: Arithmetic Geometry, G. Cornell, J. Silverman (eds.), Springer, 1986. | MR 861974 | Zbl 0604.14028

[Mu] D. Mumford, Abelian Varieties, OUP, 1970. | MR 282985

[PR] B. Perrin-Riou, Théorie d'Iwasawa et hauteurs p-adique, Invent. Math. 109 (1992), 137-185. | MR 1168369 | Zbl 0781.14013

[P] A. Plater, Height Pairings on Elliptic Curves, Ph.D. Thesis, Cambridge University, 1991.

[R] K. Ribet, Kummer theory on extensions of abelian varieties by tori, Duke Math. J. 49 (1979), 745-761. | MR 552524 | Zbl 0428.14018

[Sc] P. Schneider, Iwasawa theory for abelian varieties-a first approach, Invent. Math. 71 (1983), 251-293. | MR 689645 | Zbl 0511.14010

[Se] J.-P. Serre, Algebraic Groups and Class Fields, Springer, 1988. | MR 918564 | Zbl 0703.14001

[ST] A. Srivastav, M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math. 99 (1990), 165-184. | MR 1029394 | Zbl 0705.14031

[T1] M.J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers, Ill. J. Math. 32 (1988), 428-452. | MR 947037 | Zbl 0631.14033

[W] W. Waterhouse, Principal homogeneous spaces and group scheme extensions, AMS Transactions 153 (1971), 181-189. | MR 269659 | Zbl 0208.48401